Reply to Thread

Post a reply to the thread: redness and burning on face after using faiza cream

Your Message

Click here to log in

Retype the word nanima135

 

You may choose an icon for your message from this list

Additional Options

  • Will turn www.example.com into [URL]http://www.example.com[/URL].

Topic Review (Newest First)

  • 02-08-2015, 08:23 PM
    Unregistered

    about cream

    i had bought faiza cream but i did not use before i used fair and lovely cream whether i use faiza cream
  • 21-04-2014, 06:23 PM
    Unregistered

    faiza cream burn my face

    dear dr. i had put faiza cream at night, but when i had wokeup in the morning, my face was red and my face was burn. please advice me what should i use so that my face goes back to normal?? please help!!!
  • 18-05-2013, 12:01 PM
    redness
    Thanks Dr Joy. I did see a g.p and he has given me an anti-histamine as well as a cream called dilucort. He also told me to stay out of the sunlight.
  • 16-05-2013, 06:20 PM
    Dr Joy Saville
    Hi

    You should seek medical treatment and possibly take an anti-histamine and use a short course of cortisone cream directly on your skin as it sounds as if you may have had an allergic reaction to the cream
  • 15-05-2013, 01:23 PM
    redness

    redness and burning on face after using faiza cream

    Hi,

    Please assist me, 2days ago I bought "faiza beauty cream" and used it. The next day my face had a burning sensation. Today its swollen red, burning and tingling. It feels and looks like sunburn! And its awful. I. Don't know what to do!!!

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •